Go to Naturalis.nl

Search results

Query: ISSN: "0024-0672"

151 to 160 of 1653
1 ... 131   141   151   161   171 ... 321 ... 491 ... 661 ... 821 ... 991 ... 1151 ... 1321 ... 1481 ... 1651

151   Article: New Neotropical species of the genus Meteoridea Ashmead (Hymenoptera: Braconidae: Meteorideinae)
A.M. Penteado-Dias, in: Zoologische Mededelingen, Vol. 70 (1996), p. 197-205
152   Article: Octocorallia from the Bismarck Sea (part 2)
L.P. van Ofwegen, in: Zoologische Mededelingen, Vol. 70 (1996), p. 207-215
153   Article: Redescription of Schizotricha anderssoni Jaderholm, 1904 (Cnidaria: Hydrozoa) with the description of a new species. Notes on antarctic hydroids, 4
A.L. Peña Cantero, W. Vervoort, in: Zoologische Mededelingen, Vol. 70 (1996), p. 217-226
154   Article: Parhippolyte uveae Borradaile, 1899 (Crustacea: Decapoda: Hippolytidae) from Kakaban Island, Indonesia
C.H.J.M. Fransen, T. Tomascik, in: Zoologische Mededelingen, Vol. 70 (1996), p. 227-233
155   Article: In memorium Dr. Agatha Gijzen (1904-1995), eminent museum historian and zoo biologist
A.C. van Bruggen, in: Zoologische Mededelingen, Vol. 70 (1996), p. 235-247
156   Article: A new genus of Tetratermini (Hymenoptera: Braconidae: Lysiterminae) parasitic on grasshoppers (Gryllacrididae)
C. van Achterberg, H. Steiner, in: Zoologische Mededelingen, Vol. 70 (1996), p. 249-259
157   Article: The scyllarid lobsters (Crustacea: Decapoda: Palinuridea) collected by F. Peron and C.A. Lesueur during the 1800-1804 expedition to Australia
L.B. Holthuis, in: Zoologische Mededelingen, Vol. 70 (1996), p. 261-270
158   Article: Viridotheres marionae, a new genus and species of pinnotherid crab from West Africa (Crustacea: Decapoda: Brachyura)
R.B. Manning, in: Zoologische Mededelingen, Vol. 70 (1996), p. 271-273
159   Article: New and rare species of the subfamily Euphorinae (Hymenoptera, Braconidae) from the Russian Far East
S.A. Belokobylskij, in: Zoologische Mededelingen, Vol. 70 (1996), p. 275-296
160   Article: Higher classification of the South-American Gomphidae (Odonata)
J. Belle, in: Zoologische Mededelingen, Vol. 70 (1996), p. 297-324